Solvability of quasilinear elliptic equations in large dimensions
MetadataShow full metadata
We study the solvability of quasilinear elliptic Dirchlet boundary-value problems. In particular, we show that if the dimension of the domain is large enough then the solution exists independent of the growth rate on right-hand side.
CitationZubelevich, O. (2005). Solvability of quasilinear elliptic equations in large dimensions. Electronic Journal of Differential Equations, 2005(101), pp. 1-4.
This work is licensed under a Creative Commons Attribution 4.0 International License.